# SDR SWAA2015092844340

- Difficulty date: August 12, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 43,450 hours, 19,952 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT WIRE CONNECTOR BROKEN AT BS 757, BETWEEN STRINGER 21L - 22L.  R & R CONNECTOR IAW SOPM & WDM.
